MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. NRG TRANSSEPTAL NEEDLE; RF TRANSSEPTAL NEEDLE

BAYLIS MEDICAL COMPANY INC. NRG TRANSSEPTAL NEEDLE; RF TRANSSEPTAL NEEDLE
Model Number NRG-E-HF-71-C0
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record for the lot in question confirmed that all parts met manufacturing requirements prior to release.There was no patient impact or consequence.Baylis medical company inc.Has decided to report this event due to the procedural delay that occurred.
 
Event or Problem Description
During an atrial fibrillation procedure, the physician used a nrg transseptal needle to perform the transseptal but at the moment of applying radiofrequency (rf), the generator showed a message (unknown code) and didn't apply rf.There were seven attempts but the rf didn't occur.A new nrg needle was opened and it worked successfully.Baylis medical company inc.Has decided to report this event due to the procedural delay of 20 minutes that occurred for this procedure.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
RF TRANSSEPTAL NEEDLE
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
MDR Report Key9154270
Report Number9710452-2019-00023
Device Sequence Number14094113
Product Code DXF
UDI-Device Identifier00685447000204
UDI-Public(01)00685447000204(17)211128(10)NGFE141218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model NumberNRG-E-HF-71-C0
Device Lot NumberNGFE141218
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;